Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Small child having fever, yellow stools, hand foot and mouth disease. Taking tylenol. Treatment?

My 13 month old has been running fevers of 100 to 102.5 on and off for two days and her stool is pasty yellow mud to little yellow balls. There was a recent diagnosis of hand foot and mouth at her daycare. She weighs 22 pounds and I m giving her a tablespoon of tylenol every 4 to 6 hours. no signs of dehydration or loss of appetite , just occasionally lethargic when fever spikes. Is this the beginning of hand foot and mouth and if so, how long does it usually last?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to Healthcare Magic Forum,
This might not be hand foot mouth disease. It is due to some evidence of infection in stools. You need to get her stools tested for infection and start your child on some antibiotic.
Hope your child gets well soon
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor